# SDR UALA2013061804223

- Difficulty date: June 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 36,076 hours, 15,875 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 125
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLASS 2 MX MESSAGE, SDCU ON LOWER ECAM DISPLAYED,  LAST SDCU REPLACED ON MAY 31, SUSPECT BAD UNIT.  REPLACED SDCU IAW MM 26-17-34.  ALL GROUND CHECKED GOOD.
